# SDR CA100122009

- Difficulty date: January 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,142 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 230851500
- Condition: Worn
- Location: Armature
- Component: Start Generator
- Component part number: 23085001
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER GENERATOR WAS FOUND TO HAVE FAILED. DISCOVERED DURING ENGINE START-UP, ENGINE FAILED TO ROTATE FOR START. UPON REMOVAL AND STARTER DISSASSEMBLY IT WAS DISCOVERED THAT THE ARMATURE SHAFT END, THAT RIDES IN THE BRG, WAS WORN TO THE POINT THAT IT HAD A VERY LOOSE FIT IN THE BRG, CAUSING VIBRATION TO THE POINT OF FAILURE.
